# SDR CHQA201100125

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 27,655 hours, 20,652 cycles
- Engine: Allsn AE3007A
- Engine time: 23,781 hours, 19,266 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: M832481226
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CLIMB, IN ICING CONDITIONS, RECEIVED A "BLEED 1 LEAK" MESSAGE.  THE MESSAGE WENT AWAY AFTER THE BLEED 1 VALVE CLOSED.  THE CREW RETURNED TO KLGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE O-RING AT THE LEFT WING ROOT.  OPERATIONAL AND LEAK CHECKS OF THE BLEED SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
